# SDR SWAA2013032214006

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 67,381 hours, 63,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LENS MISSING.  INSTALLED REPLACEMENT LENS IAW M/M.
